# SDR HALA2016011300008

- Difficulty date: January 13, 2016
- Submitted: January 14, 2016
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 53,092 hours, 9,643 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Inoperative
- Location: Lt Wx System
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WEATHER RADAR INOPERATIVE.  PERFORMED FIM 34-43, TASK 801, MSG CLEARED, NO FAULTS NOTED.
